Dual spaces of cadlag processes

Teemu Pennanen, Ari-Pekka Perkkio

Research output: Contribution to journalArticlepeer-review


This article characterizes topological duals of spaces of cadlag processes. We extend functional analytic results of Dellacherie and Meyer that underlie many fundamental results in stochastic analysis and optimization. We unify earlier duality results on L p and Orlicz spaces of cadlag processes and extend them to general Fréchet functions spaces. In particular, we obtain a characterization of the dual of cadlag processes of class (D) in terms of optional measures of essentially bounded variation. When applied to regular processes, we extend (Bismut, 1978) on projections of continuous processes. More interestingly, our argument yields characterizations of dual spaces of regular processes.

Original languageEnglish
Pages (from-to)69-93
Number of pages25
JournalStochastic Processes and Their Applications
Early online date12 Dec 2022
Publication statusPublished - 1 Mar 2023


Dive into the research topics of 'Dual spaces of cadlag processes'. Together they form a unique fingerprint.

Cite this